# SDR IPXA2021040867935

- Difficulty date: April 6, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 63,350 hours, 21,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587644
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13DAMAGE ON M/D FLOOR PANEL BETWEEN STA 1043 AND 1114.82,AND BETWEEN RBL 33.00 AND 54.75.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO.B767-5320-9693-I.
